Store Locator
Start Search
Paracetamol Suspension 5 - 12 years

Paracetamol Suspension 5 - 12 years

For the temporary relief of pain.

Available Sizes:
200 ML
Active Ingredients:
Each 5ml contains Paracetamol 240mg

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional

Other children's pain relief products: